# SDR N6WA2016041301

- Difficulty date: April 13, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 29,059 hours, 19,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Detached
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HAND RAIL PIN DETACHED FROM LANYARD.  R & R AFT HAND RAIL IAW AMM 52-11-05.  OPERATIONS CHECKED GOOD.
